# SDR NACA2023091600001

- Difficulty date: September 16, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,156 hours, 18,730 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,450 hours, 3,141 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EGT INOP IN FLIGHT - LEFT. PERFORMED FIM FT TASK 804 FOUND THERMOCOUPLE LEAD LOOSE, RESECURED AND PERFORMED SYS TEST AND ETOPS VERIFICATION REF AMM 77-21-00-501 SYS OPS CHECK GOOD.
